# SDR 2002F00401

- Difficulty date: March 8, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65174894061
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF SWA, HYDRAULIC SYSTEM B PRESSURE LOSS IND SHOWED 0 QTY ABNORMAL CHECKLIST FOLLOWED A/C DIVERTED TO SVMI, LANDED WITH NO INCIDENT.  FOUND HYD LINE IN SERVICE PORT DAMAGED.  REMOVED AND REPLACED LINE PER MM 20-10-05 SERVICED HYD QTY LEAK AND OPS CHECKED GOOD A/C RETURNED TO SERVICE.  (M)
